×

Determination up to isomorphism of right-angled Coxeter systems. (English) Zbl 1054.20021

Summary: We announce that every right-angled Coxeter group determines its Coxeter system up to isomorphism. This implies that Dranishnikov’s rigidity conjecture holds for right-angled Coxeter groups, i.e., every right-angled Coxeter group determines its boundary up to homeomorphism.

MSC:

20F55 Reflection and Coxeter groups (group-theoretic aspects)
20F65 Geometric group theory
57M07 Topological methods in group theory
PDFBibTeX XMLCite
Full Text: DOI Euclid

References:

[1] Bourbaki, N.: Groupes et Algebrès de Lie. Chapters IV-VI, Masson, Paris (1981). · Zbl 0483.22001
[2] Bridson, M. R., and Haefliger, A.: Metric Spaces of Non-positive Curvature. Springer-Verlag, Berlin (1999). · Zbl 0988.53001
[3] Brown, K. S.: Buildings. Springer-Verlag, Berlin (1980).
[4] Charney, R., and Davis, M. W.: When is a Coxeter system determined by its Coxeter group? J. London Math. Soc., 61 (2), 441-461 (2000). · Zbl 0983.20034 · doi:10.1112/S0024610799008583
[5] Davis, M. W.: Groups generated by reflections and aspherical manifolds not covered by Euclidean space. Ann. of Math. (2), 117 , 293-324 (1983). · Zbl 0531.57041 · doi:10.2307/2007079
[6] Davis, M. W.: Nonpositive curvature and reflection groups. Handbook of Geometric Topology (eds. Daverman, R. J., and Sher, R. B.). North-Holland, Amsterdam, pp. 373-422 (2002). · Zbl 0998.57002
[7] Dranishnikov, A. N.: On boundaries of hyperbolic Coxeter groups. Topology Appl., 110 (1), 29-38 (2001). · Zbl 0973.20030 · doi:10.1016/S0166-8641(99)00172-8
[8] Ghys, E., and de la Harpe, P. (eds.): Sur les Groupes Hyperboliques d’après Mikhael Gromov. Progr. Math. vol. 83, Birkhäuser, Boston (1990). · Zbl 0731.20025
[9] Hosaka, T.: Determination up to isomorphism of right-angled Coxeter systems. (2001). (Preprint). · Zbl 1054.20021 · doi:10.3792/pjaa.79.33
[10] Humphreys, J. E.: Reflection groups and Coxeter groups. Cambridge Univ. Press, Cambridge-New York (1990). · Zbl 0725.20028
[11] Moussong, G.: Hyperbolic Coxeter groups. Ph.D. Thesis, The Ohio State University (1988).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.